# SDR DALA2025112808707

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER OF PASSENGER CREW DOOR 841 FROM UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF THE DOOR.   REPLACED ROLLER OF PASSENGER CREW DOOR 841 FROM UPPER AND LOWER POSITION AND FWD AND AFT SIDE AS PER A320 FAM AMM 52-11-31-000- 002-A AND AS PER A320 FAM AMM 52-11-31-400-002-A. (1324624).
